Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and side effects -- do they end?

Posted by Tess on February 4, 1999, at 5:45:18

In reply to Re: Celexa and side effects -- do they end?, posted by Laura on February 3, 1999, at 3:02:06

After trying more than a dozen AD and suffering the side effects, I tried Celexa and have been on 20mg for about 2 months. If I have had any side effects, they were too mild to notice. Celexa has helped with my severe depression, gives me energy, lets me sleep well at night, and has not interfered with my sex life at all. I hope that those who have not had much luck with Celexa might consider trying it by starting at a very very low dose and slowly working up. My psychiatrist has told me that they have discovered that doing it this way helps to diminish the side effects. It take patience but is well worth it.

> Hi Jody,
> I think the symptoms you felt from the withdrawal are what I felt when I stopped taking it for couple of days. Why did you stop taking it? I'm still taking mine, but was taking way too much at first. The side effects have gone way down for me now. Yet, the side effects are much better than when I came off of Effexor! I thought I was losing my mind...
> Anyway, hang in there. The effects will go away with time, I think. Good luck to you, and I hope you feel better! Hang in there,
> Laura
> > Hi name is Jody and I was on Celexa for about a month and a half. I quit taking it about 3 weeks ago. I was having really bad side anger got worse, diarrhea, dry mouth, I was constantly clinching my teeth, very tired and my sex drive went downhill. I am just now losing the side effects after 3 weeks of being off the medicine. My questions are...1) My doctor told me that Celexa is the same thing as Prozac but without the side effects. Is this true?? I felt like I was worse on the meds than off of them. I am now finding myself having really bad mood minute really giddy and happy, the next angry and (what I think is) mildly depressed. Right now I don't know how I feel and what I should feel like.
> >
> > Just felt like sharing. Thanks for the ear.
> >
> > -Jody
> >
> >
> > > > Hi, Tom:
> > > >
> > > > My experience with Celexa has been different, but it does seem that the side effects are getting milder. I didn't have the drowsiness problem (in fact, just the opposite!) I did have slight nausea but only for the first 3 days or so. I am just noticing that the constipation is clearing up, but the dry mouth is ever-present so I just drink a lot of water! The sexual delay is also still there -- but getting better.
> > > > My doctor, and the MD I work for, both seem to think that these side effects will decrease. So far, they seem to be right.
> > > >
> > > > Good luck, Tom!
> > > >
> > > > Shelley
> > >
> > >
> > > >I've been on celexa for around 2 months. The side effects do go away eventually. Although I still do have an upset stomach occassionally. My sex drive has gone down (I am a female.) and it sucks. I still have sex often, but my 'drive' has decreased. Celexa has helped with some depression and anxiety, but I am still quite anxious. Hope this has helped.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tess thread:2790